Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

question about menstrual cycle, (TMI)

Every month, on the first day that Aunt Flo arrives, I have diarrhea. It has been like this without fail since my son was born 2 yrs ago. Is this normal? Does anyone else have this happen to them? It is often very very uncomfortable. Any suggestions on maybe how to avoid it?

Thank you.

 
Anonymous

Asked by Anonymous at 10:45 AM on Aug. 13, 2009 in Health

This question is closed.
Answers (4)
  • I have the same thing, I track my periods and start taking mydol or pamprin a few days before, the cramping is what causes the diarrhea. Taking the meds help with the cramps and pain that can cause the diarrhea.
    midnightmoma

    Answer by midnightmoma at 10:55 AM on Aug. 13, 2009

  • Yes.
    Anonymous

    Answer by Anonymous at 10:48 AM on Aug. 13, 2009

  • Just like having diarrhea in early labour, uterine cramping can irritate the bowel which lies right next to it. You might want to ask your doctor for a muscle relaxant for uterine cramping- it might help. HTH!
    Freela

    Answer by Freela at 11:14 AM on Aug. 13, 2009

  • Sounds like they know what they are saying above. Also consider that it's possible you are craving certain foods when your period starts and may not even realize it. And that could affect it too. But I think the above sounds more likily.
    Anonymous

    Answer by Anonymous at 12:27 PM on Aug. 13, 2009

Next question in Health
it itches!!

Next question overall (Babies (0-12 months))
IS it too early to feed baby?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN